# SDR USAASB03147

- Difficulty date: August 23, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 4051601932
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE MODE CONTROL PANEL BECAME INOPERATIVE.  CREW WAS UNABLE TO ACTIVATE FLIGHT DIRECTORS.  FLIGHT DIVERTED TO CAE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MODE CONTROL PANEL.  FUNCTIONAL CHECK NORMAL PER MM.  (M)
